# SDR FDEA202506261053

- Difficulty date: June 26, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 22,596 hours, 12,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5378103821500
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D FLOOR SUPPORT FOUND CRACK AT FR37~FR38, -Y2462. REMOVED CRACK SUPPORT AT M/D FLOOR FR37~38,-Y2462,THEN INSTALLED NEW ONE WITH   FASTENERS I.A.W A300-600F SRM 51-72-10-001 ,PAGE 2 & 51-40-21-001,PARA.7,PAGE 24~25,THE   REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
